# SDR AALA201505119005

- Difficulty date: May 8, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N564UW
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 8,087 hours, 3,403 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS CIDS PANEL HAS AMBER CHECK DOOR PRESS DOOR 3L.  SERVICED THE 3L DOOR ASSIST BOTTLE.
